# SDR USAAD99166

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLT ATTENDANT REPORTED SMOKE AND FUME SMELL IN THE CABIN.  THE ACFT RETURNED TO THE FIELD.  MX CHECKED BOTH AIR CYCLE MACHINES FOR FREE OPERATION.  NO SMOKE OR SMELL WAS EVIDENT.  THE  AIR CONDITIONING WATER SEPARATOR BAGS WERE REPLACED AS PRECAUTION.  (M)
